# SDR EIAA980325

- Difficulty date: October 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N945F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47279
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Condition: Failed
- Location: Cabin
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEA - AFTER APPROXIMATELY 20 MINUTES OF FLIGHT, THE RIGHT AFT (R3) WINDOW BEGAN MAKING A SHRILL NOISE AND WAS NOTED TO BE DELAMINATED.  WITH FROZEN MOISTURE BETWEEN PLIES.  (M)
